# SDR 97ZZZM1082

- Difficulty date: September 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980R
- Make and model: Amd FALCON20C5
- Aircraft serial: 98
- Engine: Ge CF7002D
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE FLAMED OUT AT FL 310.  RESTARTED NORMAL AT FL 280.  ADJUSTED FEED BACK CABLE ON FUEL CONTROL TO INSURE POSITIVE BLEED VALVE CLOSURE, IAW MM 73-20.  OPERATIONAL CHECKS GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
